| Model Number |
3799 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that following ecg procedure, the patient was unable connect to the ipg to turn therapy on.Replacement charger/programmer was unable to communicate/resolve the issue.As such, the ipg is inoperable.In turn, surgical intervention may take place at a later date to address the issue.
Event or Problem Description
Additional information received indicates that surgical intervention took place wherein the ipg was explanted and replaced to address the issue.Reportedly, therapy was restored post op.
Additional Manufacturer Narrative
The reported event for explant due to the ipg being inoperable was confirmed.As received, the ipg was inoperable due to a depleted battery.The battery was recovered and the ipg communicated, charged, and was tested to manufacturing specifications using the autotester.The ipg was functionally tested and passed all testing.